You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Multi-Server Markovian Queue with Finite Waiting Space
O. P. Sharma and J. Dass
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 50, No. 3 (Dec., 1988), pp. 428-431
Stable URL: http://www.jstor.org/stable/25052561
Page Count: 4
Preview not available
This paper studies the transient behaviour of an M/M/c/N queue. The state probabilities at finite time have been found in the closed form and are amenable to easy computability.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1988 Indian Statistical Institute